Ask a doctor

Roll-Cit Made my Skin Too Thick

I had medical roll-cit done for 8 months ago for acne scars. The doctor rolled my whole cheeks. But my skin has become so thick and course. I thought roll-cit was supposed to improve the skin texture but it is much worse than before. I had thick skin before so was I not a good candidate for this procedure? Is there anyway to thin the texture of my skin? It's so much thicker now that my smile & some facial expressions are different & my nasolabial folds are so much thicker (I'm only 27).

Doctor Answers (1)

Roll-Cit

+1

Thanks for the question.

Our practice has a vast experience with Roll-Cit and I personally have never heard of your particular dilemma. We have seen unparalleled results using Roll-CIT for acne scar management, stretch marks, as well as overall skin crepiness. Seeing a before and after picture would be helpful. It is possible that you're experiencing sub-dermal swelling from the procedure that may contribute to the "thickness" you're describing. My suggestion would be to follow up with your clinician and voice your concerns.

Warmest Regards, 

Glenn Vallecillos, M.D., F.A.C.S. 

Beverly Hills Plastic Surgeon
5.0 out of 5 stars 19 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...